MathSciNet Relay Station
MathSciNet bibliographic data
MR2079796 (2005e:34006) 34A12 (34A34 34A36 34A60)
Cid, J. Ángel; Pouso, Rodrigo L. Ordinary differential equations and systems with time-dependent discontinuity sets. Proc. Roy. Soc. Edinburgh Sect. A 134 (2004), no. 4, 617–637.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement